I stopped taking this 11 days ago because of foul/metallic taste in mouth. It hasn't improved and I'm finding it difficult to eat and feeling depressed. How long does it take for this to go away? I'm worried that I've read in rare cases it is permanent - has this happened to anyone?
- Terbinafine Information for Consumers
- Terbinafine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Terbinafine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2012 • 1 answer
Posted 15 May 2013 • 1 answer
Posted 2 Jul 2013 • 1 answer
I have discoloration of my lips inside my mouth, a very severe case of dry mouth and metallic taste?
Posted 6 Jul 2016 • 0 answers
Does anyone out there get a strange taste in their mouth when they have an adrenaline rush my taste?
Posted 13 days ago • 0 answers